# SDR DHL2005801009

- Difficulty date: May 26, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, THE RED DOORS NOT LATCHED LIGHT AND THE RIGHT DOOR UNSAFE LIGHT ILLUMINATED WITH THE GEAR HANDLE UP.  BOTH LIGHTS EXTINGUISHED AFTER 10 SECONDS.  ADJUSTED RIGHT MAIN GEAR DOOR SWITCH.  PERFORMED OPERATIONS CK SYSTEM, OP CHECK GOOD IAW MM 33-31-5.
